# SDR AU990900

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3204123F1
- System (JASC): 2612 · Fire Detection
- Part: Detector Wire
- Part number: 899253
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE FIRE DETECTOR SYSTEM AFT DETECTOR WIRE KINKED.
